JOURNAL BROWSE
Search
Advanced SearchSearch Tips
LATTICE ACTION ON FINITE VOLUME HOMOGENEOUS SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
LATTICE ACTION ON FINITE VOLUME HOMOGENEOUS SPACES
OH HEE;
  PDF(new window)
 Abstract
We study the distribution of a dense orbit of a lattice A acting by the right multiplication on the space where G is a connected simple Lie group and its lattice. We show that for $G
 Keywords
unipotent;lattice;honogeneous;equi-distribution;
 Language
English
 Cited by
 References
1.
S. G. Dani and G. Margulis Limit distribution of orbits of unipotent $^{\circ}$ows and values of quadratic forms, Adv. Sov. Math. 16 (1993), 91-137

2.
S. G. Dani and G. Margulis Asymptotic behavior of trajectories of unipotent $^{\circ}$ows on homogeneous spaces, Proc. Indian. Acad. Sci. Math. Sci. 101 (1991), no. 1

3.
W. Duke, Z. Rudnick, and P. Sarnak, Density of integer points on affine homo- geneous varieties, Duke Math. J. 71 (1993), no. 1, 143-179 crossref(new window)

4.
A. Gorodnik, Lattice action on the boundary of SLn(R), Ergodic Theory Dynam. Systems 23 (2003), 1817-1837 crossref(new window)

5.
A. Gorodnik and H. Oh, Orbits of discrete subgroups on a symmetric space and the Furstenberg boundary, preprint

6.
A. Gorodnik and B. Weiss, Distribution of orbits of lattices on homogeneous varieties, preprint

7.
S. Mozes and N. Shah, On the space of ergodic invariant measures of unipotent flows, Ergodic Theory Dynam. Systems 15 (1995), 149-159

8.
M. S. Raghunathan, Discrete subgroups of Lie groups, Springer-Verlag, New York, 1972

9.
M. Ratner, On Raghunathan's measure conjecture, Ann. of Math. 134 (1991), 545-607 crossref(new window)

10.
M. Ratner, On Raghunathan's topological conjecture and distribution of unipotent flows, Duke Math. J. 63 (1991), 235-280 crossref(new window)

11.
N. Shah, Limit distribution of polynomial trajectories on homogeneous spaces, Duke Math. J. 75 (1994), 711-732 crossref(new window)

12.
N. Shah, Limit distribution of expanding translates of certain orbits on homoge- neous spaces on homogeneous spaces, Proc. Indian. Acad. Sci. Math. Sci. 106 (1996), 105-125 crossref(new window)

13.
N. Vatsal, Uniform distribution of Heegner points, Invent Math. 148 (2002), 1-48 crossref(new window)